Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CSR User

Minocin, Retin A, Duac Gel, Panoxyl Bar

Recommended Posts

Exactly one week ago I visited the Dermatologist for the first time. The CSR didn't seem to be working too well for me anymore.

So, here's what he prescribed:

Minocin 100MG - 1 Daily.

Retin A 0.05% Cream - Apply pea size to entire face at bedtime.

Duac Gel (1% Clindamycin, 5% Benzoyl Peroxide) - Apply marble size to entire face morning & afternoon.

Panoxyl Bar (5% Benzoyl Peroxide) - Use on chest & back in shower.

Not prescribed, but a personal choice:

Basis Soap for sensitive skin - Every morning

And my results......

Face: My face is beginning to look fantastic. It tends to dry slightly, but I use moisturizer sparingly to compensate. No new acne on the face thus far.

Back: My back is beginning to clear, although it is very gradual. No new acne forming on the back at this time.

Chest: I did not have many bumps on my chest area at all, but now that I use the Panoxyl Bar daily, my chest area is somewhat irritated.

Side Effects

The Minocin pills are really taking a toll. Sometimes I become lightheaded, and in general, I just don't feel very good at certain points of the day. I seem to feel better at times when I am eating or just resting. Headaches are persistent when using the computer or looking at any type of light source for an extended period. The sun gives me a horrible headache when I'm driving to school or work. I've been much more grumpy/moody lately as a result of the headaches and sensitivity to light.

All seems to be going well except for the chest area. That was not a problem until I started these prescriptions, so I will play it by ear whether or not I should continue using the 5% Benzoyl Peroxide (Panoxyl Bar) on that area. I am overjoyed by the results and I am hopeful they will continue at a steady rate.

Question:

Those of you who have taken minocin (generic equivalent: minocycline), will the dizzy feeling it gives me gradually go away? I am nauseated most of the day because of this stuff.

Thanks for reading. I hope to finally rid of this emotional pest that we all know far too well.

If anyone has any questions about any of the medications and my progress in general, I would love to interact with each of you. I appreciate the support of this community and everyone involved on this website. Acne.org is truly a blessing.

Share this post


Link to post
Share on other sites

Sounds good, My doctor recently prescribed me onto mino(previously on doxy) and some free duac(spot treatment around mouth) while continuing the regime.

Im no Minocycline expert but be wary of the side affects. My doctor said it can cause an build up of blood pressure in the brain "hypertension" and that I should stop if I experience side effects.

Personally, 2 days in on 50mgx2 daily and I haven't felt sick or anything, but I never usually do. Good luck with it, hopefully I'll see results too:)

Share this post


Link to post
Share on other sites
Sounds good, My doctor recently prescribed me onto mino(previously on doxy) and some free duac(spot treatment around mouth) while continuing the regime.

Im no Minocycline expert but be wary of the side affects. My doctor said it can cause an build up of blood pressure in the brain "hypertension" and that I should stop if I experience side effects.

Personally, 2 days in on 50mgx2 daily and I haven't felt sick or anything, but I never usually do. Good luck with it, hopefully I'll see results too:)

That dizzy feeling is you getting sick from not eating with the pill...take the mino after you eat a meal...

I've gotten so off my ass dizzy and light headed from taking my doxycycline without food...BIG mistake..i through up a couple of time...and i said to myself i'll never feel that way again...i detest that feeling...it's one of the worst feelings i've ever experianced...you feel like you have the flu...but you also feel extreamly light headed and just...uhggg..a disgusting feeling.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×